# SDR P4YA2010110100001

- Difficulty date: November 1, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N979HA
- Make and model: Dhav DHC8103
- Aircraft serial: 373
- Aircraft time: 31,348 hours, 40,176 cycles
- Engine: Pwa PW121
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Cable
- Part number: 83200502001
- Condition: Frayed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO RT BRAKES DURING LANDING ROLLOUT.  REPLACED DAMAGED CONTROL CABLE (SEPARATED STRANDS).
